# SDR SWAA2020032719705

- Difficulty date: February 19, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMP BETWEEN STA 500 - STA 500A RBL 0 BETWEEN STR 27L AND 27R SPOT CORROSION( BILGE AREA) / REMOVED AND REPLACED ANTENNA SUPPORT CHANNEL; P/N 7530980; AT FWD CARGO COMP. ; BETWEEN F.S. 500/500A; STR 27R / STR 27L; IAW B737-7 SRM 51-40-02-0G-0 AND DRAWING # 143A3233.
